# SDR N6WA2024111101

- Difficulty date: November 10, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N548GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10273
- Aircraft time: 33,466 hours, 23,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH WARNING CAUTION MESSAGE COMES ON DURING CRUSIE AT FL 350.  PERFORMED OPS CHECK OF PAX DOOR IAW CRJ AMM 52-11-00. OPS CHECK GOOD.
